# SDR AALA20100708DFW02

- Difficulty date: July 7, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 39,978 hours, 5,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 32G ESCAPE PATH LIGHTING HAS ONE LAMP INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT ROW 32G.  OPS CHECKED NORMAL.
